# SDR DHL2001804550

- Difficulty date: August 24, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO DOOR FRAME PLATE BROKEN AND DEFORMED (STA 157-240). FABRICATED DOUBLER  PER SRM 52-2-0 FIG 2.  INSTALLED DOUBLER PER SRM 51-3-0 PG 1.
